# SDR ASOA2015042912691

- Difficulty date: April 9, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 15,358 hours, 9,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ANGLE CORRODED.  REMOVED CORRODED PAX DOOR SILL ANGLE IAW SRM 51-42-02-001-001- AND 51-42-06-001-001.  LOCATED DRILLED HOLES IN NEW SERVICEABLE PAX DOOR SILL ANGLE IAW DWG SH670-31825.  INSTALLED NEW ANGLE IAW SRM 51-41-02-001-001-A01.
